# SDR 03FDEA00168

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF UPPER LOBE FLOORBEAM AT BS 344,  LBL 3, TO LBL 60.  REMOVED CORROSION ON UPPER LOBE OF FLOORBEAM AT 344,  FOUND TO BE OUT OF LIMITS.   REMOVED DAMAGED AREA, FABRICATED, TREATED AND INSTALLED REPAIR UPPER LOBE IAW SRM 53-10-8, SR 27-53-007, 53-10-1.
